Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 45, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 3, 2020, 6:53 PM CDT for Holt County, Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2020, 6:53 PM CDT (23:53 UTC)
- Expired
- Jun 3, 2020, 7:45 PM CDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Holt County, NE
The radar
The North Platte radar (KLNX), 146 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 7:18 PM CDT | HAIL 1 | 5 Nw Chambers, NE | QUARTER SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 2:05 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -541 J/kg
- Mixed-layer LCL
- 1875 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
588
WUUS53 KLBF 032353
SVRLBF
NEC089-040045-
/O.NEW.KLBF.SV.W.0045.200603T2353Z-200604T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
653 PM CDT Wed Jun 3 2020
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southwestern Holt County in north central Nebraska...
* Until 745 PM CDT.
* At 653 PM CDT, a severe thunderstorm was located 8 miles north of
Amelia, or 16 miles southwest of O'neill, moving southeast at 25
mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Chambers.
This includes Highway 281 between mile markers 169 and 177.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 4237 9907 4247 9893 4233 9853 4212 9881
TIME...MOT...LOC 2353Z 311DEG 22KT 4235 9894
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
Gomez2 follow-up statements
562
WWUS53 KLBF 040004
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
704 PM CDT Wed Jun 3 2020
NEC089-040045-
/O.CON.KLBF.SV.W.0045.000000T0000Z-200604T0045Z/
Holt NE-
704 PM CDT Wed Jun 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL HOLT COUNTY...
At 703 PM CDT, a severe thunderstorm was located near Amelia, or 15
miles southwest of O'neill, moving southeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Chambers.
This includes Highway 281 between mile markers 169 and 177.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4232 9902 4244 9885 4233 9853 4212 9881
TIME...MOT...LOC 0003Z 311DEG 22KT 4231 9887
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
Gomez465
WWUS53 KLBF 040015
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
715 PM CDT Wed Jun 3 2020
NEC089-040045-
/O.CON.KLBF.SV.W.0045.000000T0000Z-200604T0045Z/
Holt NE-
715 PM CDT Wed Jun 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL HOLT COUNTY...
At 715 PM CDT, a severe thunderstorm was located near Chambers, or 15
miles southwest of O'neill, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chambers.
This includes Highway 281 between mile markers 169 and 177.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4227 9891 4240 9874 4233 9853 4212 9881
TIME...MOT...LOC 0015Z 311DEG 22KT 4226 9880
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
GomezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:32 PM CDT, 21 minutes earlier.
Area forecast discussion, Jun 3, 6:32 PM CDT, 21 minutes before
Area Forecast Discussion National Weather Service North Platte NE 632 PM CDT Wed Jun 3 2020 .SYNOPSIS... Issued at 348 PM CDT Wed Jun 3 2020 Towering cumulus and isolated thunderstorms have developed across north central Nebraska where a few strong to severe storms have developed. Other towering cumulus developing along a north to south surface trough in the western Sandhills. Temperatures reaching the upper 80s most locations. && .SHORT TERM...(This evening through Thursday night) Issued at 348 PM CDT Wed Jun 3 2020 Strong to severe thunderstorms will be ongoing early this evening. The latest SPC day 1 outlook has a slight risk for severe storms across all of western and north central Nebraska this evening. 0-6km bulk shear 35-45kt and SBCAPES as high as 2000-3000 J/KG available as storms develop. An eastward push of drier air ongoing from the panhandle into the wester Sandhills as a focus for storm initiation this afternoon as well. The NAM and GFS both show a mid level disturbance now reaching the northwest Sandhills and moving eastward into this evening. The HREF and NAMNest both show increasing thunderstorm growth from eastern Cherry southwest across west central and southwest Nebraska by 23Z with upscale growth southeastward through mid evening. With limited turning of winds surface and aloft and moderate to strong deep layer shear, storm mode favors at least a few linear lines of storms to develop late this afternoon and evening. Scattered coverage of storms is likely across the southeast half of the area this evening. Large hail and damaging winds will be the main threat. Isolated very large hail to 2 inches diameter hail is also possible. Discrete storms which form will also be capable of a brief tornado before storms develop into a linear line. Storms should exit eastern areas by0 3Z to 04Z. On Thursday, in the wake of the disturbance crossing the region this evening, Thursday morning and early afternoon look to be free of any shower or thunderstorms. There is a disturbance moving across South Dakota during the morning and early afternoon which should stay north of the area. As the trough/disturbance approaches the mid- missouri valley, thunderstorms should initiate and may develop in the northeast counties late afternoon and evening. The SPC day2 outlook has adjusted to move the slight risk area further northeast to include only areas north of Valentine through O'Neill. Storms initiating in the higher terrain of WY and CO will move east for a few storms possibly making it into the far western Sandhills late afternoon. Isolated showers and storms possible in the west and south during the evening, with again slightly better chances in the northeast. A cold front to drop south through the area overnight. .LONG TERM...(Friday through Wednesday) Issued at 348 PM CDT Wed Jun 3 2020 For Friday and Saturday, the upper ridge will amplify and build eastward into the Missouri and Central Mississippi Valley. Meanwhile, a closed low over southern CA and rather deep upper trough will extend across the northwestern U.S on Friday. The cold front will stall and become nearly stationary near the Kansas border Friday afternoon with a moist upslope flow across NE. Storms in the evening may move into the west and possibly north of the boundary in central Nebraska. Increasing chances and coverage expected after midnight, mainly north central. ON Saturday, the GFS breaks down the upper ridge as the upper trough advances east. Thunderstorm chances increase Sat. into Sat. evening across the area. As the main disturbance moves through Saturday into Saturday night, POPS are as high as 40-50 percent Saturday aftn and evening. deep layer shear will be quite strong at 50 to 60KT. Surface winds will be southeast at 20 to 30 mph, so turning winds with height suggest strong to severe storms are possible. Sunday into Monday looks fairly dry with a southerly surface flow. An upper trough persists across western U.S. and a large upper ridge axis will extend across the Mississippi Valley. Highs will remain in the upper 80s to lower 90s. Although an amplified southwest flow aloft will exist, storm chances appear limited, with just a slight chance of storms across nctrl NE Sunday night and again Monday aftn. Highs Sunday low to mid 90s and Monday 85 to 90. Better chances for thunderstorms Monday night into Tuesday. The upper trough across the Rockies will advance toward the Central and Northern Plains and push a Pacific cold front into the area Monday or Monday night. Highs are forecast to cool into the upper 60s to mid 70s Tuesday and low to mid 70s Wednesday. Showers and thunderstorms are again possible as the upper flow become more zonal. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 632 PM CDT Wed Jun 3 2020 Thunderstorms are the primary aviation weather hazard, mainly for the rest of this evening and again starting Thursday late afternoon. Some storms will be strong or severe, capable of 50+ kt wind gusts and large hail, along with downpours reducing visby. Overall, any reduced cig or visby should be brief, and mainly VFR will continue. Winds will transition to west/northwest through the forecast period. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Roberg SHORT TERM...Roberg LONG TERM...Roberg AVIATION...Snively
Hazardous weather outlook, Jun 3, 3:47 PM CDT, 3 hours 6 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 347 PM CDT Wed Jun 3 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-042100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 347 PM CDT Wed Jun 3 2020 /247 PM MDT Wed Jun 3 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Isolated to scattered severe thunderstorms will continue through late this afternoon and evening. Large hail, possibly 2 inches in diameter or greater, and damaging winds are possible with these storms. A tornado is possible for locations northeast of a line from Merriman to Callaway. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. Isolated to scattered severe thunderstorms are possible late Thursday afternoon and evening. Large hail, possibly 2 inches in diameter or greater, and damaging winds could occur. The greatest threat will generally be along and northeast of a line from Valentine to O'Neill. Severe storms are possible early next week, most likely Monday afternoon and evening. Later forecasts will better pinpoint this potential. .SPOTTER INFORMATION STATEMENT... Reports of wind damage and hail will be appreciated tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Jun 3, 5:56 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service North Platte NE
556 PM CDT Wed Jun 3 2020
NEZ036-037-059-032345-
McPherson NE-Lincoln NE-Logan NE-
556 PM CDT Wed Jun 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN...
SOUTHWESTERN LOGAN AND EASTERN MCPHERSON COUNTIES UNTIL 645 PM CDT...
At 556 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ringgold, or near Tryon, moving east at 50 mph.
Winds in excess of 40 mph and penny size hail will be possible with
this storm.
Locations impacted include...
Stapleton, Tryon, Gandy, Ringgold and Shanklin Bluff.
This includes the following highways...
Highway 92 between mile markers 203 and 234.
Highway 97 between mile markers 11 and 32.
Highway 83 between mile markers 98 and 120.
LAT...LON 4132 10099 4155 10098 4168 10086 4158 10039
4130 10052
TIME...MOT...LOC 2256Z 285DEG 45KT 4153 10082
RobergSpecial weather statement, Jun 3, 5:59 PM CDT, 54 minutes before
Special Weather Statement National Weather Service North Platte NE 559 PM CDT Wed Jun 3 2020 NEZ008-009-032330- Brown NE-Rock NE- 559 PM CDT Wed Jun 3 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCK AND EAST CENTRAL BROWN COUNTIES UNTIL 630 PM CDT... At 559 PM CDT, Doppler radar was tracking a strong thunderstorm near Long Pine, or 8 miles southeast of Ainsworth, moving southeast at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Rock and east central Brown Counties. This includes Highway 183 between mile markers 163 and 175. A Severe Thunderstorm Watch remains in effect until 800 PM CDT for north central Nebraska. LAT...LON 4244 9989 4255 9982 4246 9943 4224 9956 TIME...MOT...LOC 2259Z 302DEG 23KT 4245 9976 Gomez
Special weather statement, Jun 3, 6:19 PM CDT, 34 minutes before
Special Weather Statement National Weather Service North Platte NE 619 PM CDT Wed Jun 3 2020 NEZ059-070-071-040000- Frontier NE-Hayes NE-Lincoln NE- 619 PM CDT Wed Jun 3 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRONTIER...SOUTH CENTRAL LINCOLN AND NORTHEASTERN HAYES COUNTIES UNTIL 700 PM CDT... At 619 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles south of Dickens, or 14 miles north of Hayes Center, moving east at 50 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Marengo. This includes Highway 83 between mile markers 51 and 54. A Severe Thunderstorm Watch remains in effect until 100 AM CDT for southwestern Nebraska. LAT...LON 4067 10108 4078 10100 4072 10066 4054 10074 TIME...MOT...LOC 2319Z 287DEG 44KT 4071 10096 Roberg
Special weather statement, Jun 3, 6:37 PM CDT, 16 minutes before
Special Weather Statement National Weather Service North Platte NE 637 PM CDT Wed Jun 3 2020 NEZ009-010-040000- Holt NE-Rock NE- 637 PM CDT Wed Jun 3 2020 ...SPECIAL WEATHER STATEMENT... At 637 PM CDT, Doppler radar was tracking a strong thunderstorm 12 miles northeast of Rose, or 19 miles south of Bassett, moving east at 50 mph. Winds in excess of 30 mph and penny size hail will be possible with this storm. Locations impacted include... Sybrant, Twin Lakes State Wildlife Management Area and Pony Lake. A Severe Thunderstorm Watch remains in effect until 800 PM CDT for north central Nebraska. LAT...LON 4229 9952 4242 9947 4235 9901 4217 9906 TIME...MOT...LOC 2337Z 286DEG 42KT 4232 9939 Gomez
Special weather statement, Jun 3, 6:38 PM CDT, 15 minutes before
Special Weather Statement National Weather Service North Platte NE 638 PM CDT Wed Jun 3 2020 NEZ070-040030- Hayes NE- 638 PM CDT Wed Jun 3 2020 ...SPECIAL WEATHER STATEMENT... At 637 PM CDT, Doppler radar was tracking a strong thunderstorm near Hamlet, moving east at 40 mph. Pea size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Hayes Center and Hamlet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 100 AM CDT for southwestern Nebraska. LAT...LON 4035 10133 4062 10134 4054 10100 4035 10081 TIME...MOT...LOC 2337Z 287DEG 44KT 4038 10115 Roberg
Special weather statement, Jun 3, 6:48 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
648 PM CDT Wed Jun 3 2020
NEZ026>028-038-040030-
Loup NE-Custer NE-Garfield NE-Blaine NE-
648 PM CDT Wed Jun 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOUP...SOUTHWESTERN
GARFIELD...NORTHEASTERN CUSTER AND SOUTHEASTERN BLAINE COUNTIES UNTIL
730 PM CDT...
At 648 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Brewster, moving east at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Taylor, Sargent, Comstock, Milburn, Milburn Diversion Dam State
Wildlife Management Area, Walworth, Big Oak Canyon, Almeria, Divide
Hill, Wescott and Kent Diversion Dam State Wildlife Management Area.
This includes Highway 183 between mile markers 111 and 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Nebraska. A Severe Thunderstorm Watch also remains in
effect until 100 AM CDT for central and north central Nebraska.
LAT...LON 4174 9921 4162 9921 4152 9923 4173 9982
4188 9974 4180 9916
TIME...MOT...LOC 2348Z 276DEG 23KT 4180 9970
JWSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:20 PM CDT | Areal Flood Advisory | LBF | Hayes | 2 hr |
| Jun 3, 3:09 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 51 min |
| Jun 3, 3:22 PM CDT | Special Weather Statement | LBF | Cherry | 23 min |
| Jun 3, 3:44 PM CDT | Special Weather Statement | LBF | Cherry | 31 min |
| Jun 3, 3:50 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 40 min |
| Jun 3, 4:12 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 29 min |
| Jun 3, 4:23 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 52 min |
| Jun 3, 4:32 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jun 3, 4:38 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 52 min |
| Jun 3, 4:44 PM CDT | Special Weather Statement | LBF | Keya Paha | 46 min |
| Jun 3, 4:47 PM CDT | Special Weather Statement | LBF | Brown | 43 min |
| Jun 3, 4:57 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 48 min |
| Jun 3, 5:02 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 28 min |
| Jun 3, 5:04 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 26 min |
| Jun 3, 5:11 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 36 min |
| Jun 3, 5:14 PM CDT | Special Weather Statement | LBF | Hooker | 46 min |
| Jun 3, 5:20 PM CDT | Special Weather Statement | LBF | Chase | 40 min |
| Jun 3, 5:21 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 39 min |
| Jun 3, 5:22 PM CDT | Special Weather Statement | LBF | Keya Paha | 38 min |
| Jun 3, 5:42 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 63 min |
| Jun 3, 5:45 PM CDT | Special Weather Statement | LBF | Thomas | 45 min |
| Jun 3, 5:56 PM CDT | Special Weather Statement | LBF | Logan | 49 min |
| Jun 3, 5:56 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 49 min |
| Jun 3, 5:59 PM CDT | Special Weather Statement | LBF | Rock | 31 min |
| Jun 3, 6:01 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Keya Paha, Rock | 44 min |
| Jun 3, 6:19 PM CDT | Special Weather Statement | LBF | Hayes | 41 min |
| Jun 3, 6:25 PM CDT | Tornado Warning | LBF | Holt, Rock | 35 min |
| Jun 3, 6:30 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 45 min |
| Jun 3, 6:37 PM CDT | Special Weather Statement | LBF | Rock | 23 min |
| Jun 3, 6:38 PM CDT | Special Weather Statement | LBF | Hayes | 52 min |
| Jun 3, 6:48 PM CDT | Special Weather Statement | LBF | Loup | 42 min |
| Jun 3, 6:51 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.